MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML
Catalog Number DYND11760
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloons were not fulling deflating inside patient's bladder.
 
Additional Manufacturer Narrative
It was reported that balloons were not fulling deflating inside patient's bladder.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25540697
Report Number1417592-2026-02663
Device Sequence Number9174978
Product Code EZL
UDI-Device Identifier10080196726547
UDI-Public10080196726547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown